BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 8, Issue Number: 4

Volume: 8, Issue: 4 (2 Articles)

Research Article
Title: New fractional derivatives in the sense of Riemann-Liouville and Caputo approaches
Authors: Gustavo Asumu Mboro Nchama
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 4, (OCT 2020), pp:009-024
DOI: 10.20852/ntmsci.2020.409
Viewed: (1264) times
Abstract | Full Text| PDF

Research Article
Title: Stability of fractional neutral systems with time varying delay based on delay decomposition approach
Authors: Yener Altun
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 4, (OCT 2020), pp:001-008
DOI: 10.20852/ntmsci.2020.408
Viewed: (1404) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul